# SDR TC8A98073

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TRIP# 02738.        DISCREP: DURING TAXI, CARGO INDICATION LIGHT ILLUMINATED ON DOOR SYSTEM AFTER TEST.  CORR. ACTION: RECYCLED DOOR AND OPS CHECKED IAW 52-36-1.
